| Model Number |
ZCT225 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2017 and (b)(6) 2018.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zct225 21.0 diopter intraocular lens (iol) was implanted in the patient's left eye (os) on (b)(6) 2017.It was later explanted on (b)(6) 2018 due to residual irregular astigmatism that did not allow the patient to be corrected with glasses.There was no incision enlargement, no vitrectomy, and no sutures used.The replacement lens was an aab00 22.5 diopter lens.Reportedly, there was no patient injury and the patient is doing fine post-operatively.Also, the patient has been unable to use hard contact lenses.No additional information was provided.
Additional Manufacturer Narrative
Device available for evaluation: yes.Returned to manufacturer on: 03/15/2018.Device returned to manufacturer: yes.The product was returned to the manufacturing site for evaluation.Visual inspection with the unaided eye shows the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.The manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints were received for this production order number.The directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.